Alert archive / Missouri / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 85, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 19, 2025, 5:02 AM CDT for Iron County, Reynolds County, Missouri. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2025, 5:02 AM CDT (10:02 UTC)
- Expired
- Apr 19, 2025, 5:45 AM CDT
- In force
- 43 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.0 in
- Wind
- 60.0 mph
Counties Iron County, MO, Reynolds County, MO
The radar
The St Louis radar (KLSX), 149 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.0 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 747 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.8
The text
As transmitted.
124
WUUS53 KLSX 191002
SVRLSX
MOC093-179-191045-
/O.NEW.KLSX.SV.W.0085.250419T1002Z-250419T1045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
502 AM CDT Sat Apr 19 2025
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Iron County in southeastern Missouri...
Reynolds County in southeastern Missouri...
* Until 545 AM CDT.
* At 502 AM CDT, severe thunderstorms were located along a line from
over Oates to 9 miles southwest of Ellington, or along a line from
25 miles west of Ironton to 39 miles southwest of Ironton, moving
east at 70 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Ironton, Reynolds, Ellington, Pilot Knob, Arcadia, Annapolis,
Glover, Oates, Belleview, Garwood, Roselle, Centerville, Des Arc,
Lesterville, Redford, Black, Sabula, Chloride, Corridon and Hogan.
This includes the following State Parks...
Johnsons Shut-Ins State Park, Fort Davidson Historic Site, Elephant
Rocks State Park, Taum Sauk Mountain State Park and Clearwater Lake
Recreational Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
&&
LAT...LON 3759 9125 3759 9116 3764 9115 3773 9065
3764 9065 3764 9053 3727 9055 3727 9074
3705 9078 3705 9096 3710 9096 3710 9102
3717 9103 3720 9113 3725 9112 3731 9118
3741 9118 3742 9121 3750 9121 3750 9125
TIME...MOT...LOC 1002Z 256DEG 61KT 3756 9111 3736 9111 3715 9111
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kimble3 follow-up statements
402
WWUS53 KLSX 191019
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
519 AM CDT Sat Apr 19 2025
MOC093-179-191045-
/O.CON.KLSX.SV.W.0085.000000T0000Z-250419T1045Z/
Iron MO-Reynolds MO-
519 AM CDT Sat Apr 19 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR IRON AND REYNOLDS COUNTIES...
At 519 AM CDT, severe thunderstorms were located along a line from 7
miles southwest of Belleview to 9 miles northeast of Garwood, or
along a line from 11 miles west of Ironton to 30 miles south of
Ironton, moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ironton, Reynolds, Ellington, Pilot Knob, Arcadia, Annapolis,
Glover, Oates, Belleview, Garwood, Centerville, Des Arc,
Lesterville, Redford, Black, Sabula, Chloride, Hogan, Vulcan and
Corridon.
This includes the following State Parks...
Johnsons Shut-Ins State Park, Fort Davidson Historic Site, Elephant
Rocks State Park, Taum Sauk Mountain State Park and Clearwater Lake
Recreational Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
&&
LAT...LON 3765 9110 3773 9065 3764 9065 3764 9053
3760 9054 3760 9055 3727 9055 3727 9074
3714 9076 3714 9078 3705 9078 3705 9096
3710 9096 3710 9102 3714 9102 3717 9103
3719 9109 3720 9109 3720 9113 3745 9113
TIME...MOT...LOC 1002Z 257DEG 55KT 3754 9115 3734 9115 3714 9115
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kimble395
WWUS53 KLSX 191034
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
534 AM CDT Sat Apr 19 2025
MOC179-191044-
/O.CAN.KLSX.SV.W.0085.000000T0000Z-250419T1045Z/
Reynolds MO-
534 AM CDT Sat Apr 19 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR REYNOLDS COUNTY...
&&
LAT...LON 3762 9054 3760 9054 3760 9055 3727 9055
3727 9075 3737 9075 3737 9077 3760 9077
3760 9081 3770 9080 3773 9065 3764 9065
3764 9053 3763 9054
TIME...MOT...LOC 1019Z 257DEG 55KT 3760 9083 3739 9083 3719 9083
$$
MOC093-191045-
/O.CON.KLSX.SV.W.0085.000000T0000Z-250419T1045Z/
Iron MO-
534 AM CDT Sat Apr 19 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR IRON COUNTY...
At 534 AM CDT, severe thunderstorms were located along a line from
near Roselle to 11 miles southwest of Saco, or along a line from 5
miles northeast of Ironton to 25 miles south of Ironton, moving east
at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ironton, Pilot Knob, Arcadia, Annapolis, Glover, Belleview, Des
Arc, Chloride, Hogan, Sabula, Granite and Vulcan.
This includes the following State Parks...
Fort Davidson Historic Site and Elephant Rocks State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
&&
LAT...LON 3762 9054 3760 9054 3760 9055 3727 9055
3727 9075 3737 9075 3737 9077 3760 9077
3760 9081 3770 9080 3773 9065 3764 9065
3764 9053 3763 9054
TIME...MOT...LOC 1019Z 257DEG 55KT 3760 9083 3739 9083 3719 9083
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Maples221
WWUS53 KLSX 191045
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
545 AM CDT Sat Apr 19 2025
MOC093-191055-
/O.EXP.KLSX.SV.W.0085.000000T0000Z-250419T1045Z/
Iron MO-
545 AM CDT Sat Apr 19 2025
...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR IRON COUNTY...
The thunderstorm has moved east of the warned area and no longer
poses a threat to Iron County.
&&
LAT...LON 3762 9054 3760 9054 3760 9055 3727 9055
3727 9075 3737 9075 3737 9077 3760 9077
3760 9081 3770 9080 3773 9065 3764 9065
3764 9053 3763 9054
TIME...MOT...LOC 1034Z 258DEG 55KT 3765 9055 3744 9055 3724 9055
$$
MaplesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:33 AM CDT, 1 hour 29 minutes earlier. Its key messages:
- Widespread showers and thunderstorms continue today with additional chances Sunday. Some rain may be heavy at times, resulting in ponding of flood prone areas and localized flash flooding. Locally up to 5" is possible within the Flood Watch.
- Thunderstorms late Sunday afternoon into Sunday night could be strong to severe. There remains some uncertainty where thunderstorms will be most intense. All hazards will be possible.
- Dry conditions start off next week with near normal temperatures (mid-60s/mid-70s) rising back above normal Tuesday. The pattern becomes active once again around midweek.
Area forecast discussion, Apr 19, 3:33 AM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
333 AM CDT Sat Apr 19 2025
.KEY MESSAGES...
- Widespread showers and thunderstorms continue today with
additional chances Sunday. Some rain may be heavy at times,
resulting in ponding of flood prone areas and localized flash
flooding. Locally up to 5" is possible within the Flood Watch.
- Thunderstorms late Sunday afternoon into Sunday night could be
strong to severe. There remains some uncertainty where
thunderstorms will be most intense. All hazards will be
possible.
- Dry conditions start off next week with near normal temperatures
(mid-60s/mid-70s) rising back above normal Tuesday. The pattern
becomes active once again around midweek.
&&
.SHORT TERM... (Through Late Sunday Afternoon)
Issued at 331 AM CDT Sat Apr 19 2025
The Midwest is sandwiched between ridging over the southeastern U.S.
and an amplified, positively tilted trough that extends from the
north-central Plains into the Desert Southwest. This setup sets the
stage for multiple waves of showers and thunderstorms that will
impact much of the weekend.
The leading edge of the showers and thunderstorms has moved into the
mid-Mississippi Valley this morning. Region IR satellite shows a
mass of colder cloud tops from numerous thunderstorms that extend
southwestward from southern Illinois into central Texas. As of 06z,
surface analysis depicts a cold front lined northeast to southwest,
pushing through the middle section of the forecast area. Along and
immediately ahead of the front, thunderstorms are tapping into
MUCAPE values around 1000 J/kg and 0-6 km shear of 60-70 kts per SPC
mesoanalysis. As the front continue southward early this morning, a
couple of thunderstorms may become strong to severe with damaging
wind and potentially a tornado. Hail is a lower threat at this point
considering marginal mid-level lapse rates (5.5-6C) beginning to
trail off. Thunderstorm intensity is expected to wane through the
next couple of hours as the front moves south and instability
subsides with time.
Radar mosaics show additional showers and a few embedded
thunderstorms extending from central Missouri into west-central
Illinois. This activity is post-frontal and elevated in nature.
Additionally, showers and thunderstorms lack the same support that
resides further south ahead of the front. While this activity does
not pose a severe threat, attention shifts to flooding potential as
rainfall amounts continue to add up through the event.
A train of 500 mb vort lobes are ejected out ahead of the amplified
trough and around the northwestern edge of the ridge through at
least early this afternoon. Showers and thunderstorms will continue
to drive over the region with pockets of moderate to heavy rainfall
possible. Saturation extends from the surface through 500 mb with
PWATs generally ranging from 1.3-1.5 inches early this morning.
However, the persistence of the low level jet, duration of parallel
flow in relation to the surface front and varying warm cloud depth
could pose some challenge to overall rainfall performance. While
these indicators initially support training, heavy rainfall, they
either do not persist in perfect harmony throughout the period.
There are indications there will be weakening of the low level jet.
Additionally, as the front continues southward, PWATs that are
nearly 150% of mean values (0.50") drop off slightly through the
course of the day. This suggests at least some downward trend late
tonight, providing some relief from more persistent, heavier
rainfall we are experiencing this morning through early afternoon.
As surfaces become saturated, the threat for flooding will increase
with the highest confidence in river flooding. Flash flooding, while
possible, likely remains localized with widespread rainfall totals
of 2-4" and localized amount around 5" (75th percentile) with the
highest amounts along the I-44 corridor.
.
The upper trough begin to progress eastward out of the southwestern
CONUS tonight into Sunday. Surface low pressure develops over the
southern planes and quickly deeps as it takes a turn to the
northeast. As the surface low tracks northeast from central Oklahoma
into eastern Kansas tonight, it begin to lift the stalled surface
boundary back to the north as a warm front with showers and embedded
thunderstorms. Fortunately, better instability remains further
south, keeping thunderstorms sub-severe. The main question will be
the timing with some minor differences in position and northward
speed of the front. Should the quicker solution come to fruition, we
may get into a lull ahead of the cold front from mid morning through
early afternoon, but confidence low that we have any completely rain-
free period.
A cold front that extends south of the system moves into western
Missouri Sunday afternoon. GFS seems to be the quicker outlier here
with the ECM and short range guidance further west with convective
initiation. Much of the guidance is favoring a low CAPE, high shear
environment with LREF MUCAPE means ranging 500-800 J/kg and 0-6 km
shear of around 60 knots. Latest NAM guidance is somewhat concerning
with a narrow corridor of SBCAPE climbing to around 1500 J/kg
immediately along and ahead of the cold front. There is quite a bit
of uncertainty with instability with the abundance of cloud cover
that will have to clear out to allow instability to build. Even with
lower CAPE values, 0-3 km shear of 30-35 knots, SRH approaching 250
m2/s2, and curved hodographs would suggest the potential for
embedded vorticity along a narrow like of strong to severe
thunderstorms. Mid-level lapse rates initially approach 7C where
thunderstorms initiate, supporting better potential for hail,
leaving all hazards on the table. As thunderstorms become linear
through late evening, damaging winds and tornadoes likely become the
main threat over eastern Missouri into Illinois.
Maples
&&
.LONG TERM... (Sunday Night through Friday)
Issued at 331 AM CDT Sat Apr 19 2025
Pending the speed of Sunday's cold front, showers and thunderstorms
could linger into late Sunday east of the Mississippi River. Some of
the thunderstorms could be strong to severe, but will likely be in
their weakening phase as they push east of the region Monday
morning. Temperatures cool back to near normal (mid-60s/mid-70s)
Monday as high pressure builds in from west to east.
Quasi-zonal upper level flow starts off the week with ridging
encompassing the southeastern U.S. The ridge migrates slightly
eastward Tuesday with return flow resulting in warm air advection
and temperatures that rise back above normal as 850 mb temperatures
of 10-15C are drawn northward out of the southern Plains.
The upper level pattern remains relatively flat and void of any real
amplified systems through the remainder of the week with a couple of
quick-moving shortwaves traversing the central U.S. Active weather
could return sometime around midweek, but the exact track and the
shortwaves and corresponding surface systems is not certain and will
affect timing and rainfall potential from midweek onward.
Maples
&&
.AVIATION... (For the 06z TAFs through 06z Saturday Night)
Issued at 1259 AM CDT Sat Apr 19 2025
The front edge of showers and thunderstorms have move near or over
terminals near the top of the 06z hour. Thunderstorms near and
south of the metro terminals early this morning are running near
or just ahead of the surface cold front, while activity over
central/northeast Missouri and west-central Illinois is positioned
behind the front. Thunderstorms along the front have better
potential for intensity that could produce hail and gusty winds,
but overall, thunderstorm strength is expected to decrease over
the next couple of hours.
Showers and a few embedded thunderstorms will remain the theme
through much of the day today. A brief downtick in spread and
rainfall rates is expect later this afternoon into early this
evening. However, additional showers and thunderstorms are
expected develop to the southwest and once again track over
central Missouri and metro terminals, while KUIN remains on the
norther fringes of the shield of precipitation.
Main impacts will be from lower visibilities in/around
thunderstorms. Cloud bases vary between MVFR/VFR outside of
pockets of persistent precipitation with a gradual downward trend
to MVFR/IFR. IFR is more probable late this evening into early
Sunday, just beyond the period for 24 hour TAF sites, when a the
stationary surface boundary lifts back to the north as a warm
front.
Maples
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through late Sunday night for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
Genevieve MO-Warren MO-Washington MO.
IL...Flood Watch through late Sunday night for Bond IL-Calhoun IL-
Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Randolph IL-
Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 19, 3:40 AM CDT, 1 hour 22 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 340 AM CDT Sat Apr 19 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-200845- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 340 AM CDT Sat Apr 19 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Widespread showers and thunderstorms are expected through tonight. Heavy rainfall with localized flash flooding is possible. A flood watch remains in effect across much of the area. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional rounds of showers and thunderstorms are expected Sunday. The greatest potential of severe thunderstorms will be Sunday afternoon into late Sunday evening, when hail, damaging winds, and tornadoes are all possible. Showers and thunderstorms are possible late Tuesday through Thursday. Locally heavy rainfall is possible Sunday. Both river flooding and localized flash flooding will be possible. A flood watch continues through Sunday night across much of the area. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Maples
In the hours before
Local storm report, Apr 19, 2:21 AM CDT, 2 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
221 AM CDT Sat Apr 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 AM Tstm Wnd Dmg 1 S Freeburg 38.42N 89.91W
04/19/2025 St. Clair IL Emergency Mngr
Metal roof damage at intersection of Route
15 and 13. Time estimated from radar.
&&
BRCLocal storm report, Apr 19, 4:13 AM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
413 AM CDT Sat Apr 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM Tstm Wnd Dmg Salem 38.63N 88.95W
04/19/2025 Marion IL Emergency Mngr
Numerous trees and power lines down all over
town. Some trees blown onto homes. Time
estimated.
&&Local storm report, Apr 19, 4:42 AM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
442 AM CDT Sat Apr 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM Tstm Wnd Dmg 1 NW Centralia 38.53N 89.14W
04/19/2025 Marion IL Emergency Mngr
Tree limbs and powerlines down near W Kell
and N Cherry. Time estimated by radar.
&&
MaplesLocal storm report, Apr 19, 4:50 AM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
450 AM CDT Sat Apr 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 AM Tstm Wnd Dmg 3 NE Brubaker 38.72N 88.85W
04/19/2025 Marion IL Law Enforcement
A couple of outbuildings were destroyed
along Kinmundy Road just south of Williams
Road. Time estimated by radar.
&&
MaplesLocal storm report, Apr 19, 4:52 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
452 AM CDT Sat Apr 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 AM Tstm Wnd Dmg Stephen Forbes Station 38.73N 88.77W
04/19/2025 Marion IL Law Enforcement
Mutiple trees down around Forbes State Park.
Time estimated by radar.
&&
MaplesThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 12:24 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Washington | 51 min |
| Apr 19, 5:32 AM CDT | Severe Thunderstorm Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 35 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.